# SDR 98ZZZX3356

- Difficulty date: August 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N457AL
- Make and model: Bell 407
- Aircraft serial: 53151
- Engine: Allsn 250C47B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gear
- Part number: 6893673
- Condition: Galled
- Location: Gearbox
- Part time: 1,835 hours
- Component: 23063393
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED FOR EXCESSIVE METAL ON BOTH PLUGS.  DISASSEMBLED AND FOUND T/M GEAR TO PINION GEAR GALLING CAUSING METAL CONTAMINATION.  SUBMITTER STATES IMPROPER MESHING BETWEEN T/M GEAR AND PINION GEAR WAS CAUSE FOR GALLING.  SECONDARY DAMAGE - PINION GEAR P/N 6893672 S/N NN76130, TT: 1,834.7 HOURS.
